MathSciNet Relay Station
MathSciNet bibliographic data
MR2851449 (2012i:65140) 65L11 (65L03 65L12 65L70 92C20)
Rai, Pratima; Sharma, Kapil K. Numerical analysis of singularly perturbed delay differential turning point problem. Appl. Math. Comput. 218 (2011), no. 7, 3483–3498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement